Counting pseudo-holomorphic discs in Calabi-Yau 3 fold
By K. Fukaya. 2009
49 citations recorded by the source corpus.
n this paper we define an invariant of a pair of 6 dimensional symplectic %optional manifold with vanishing 1st Chern class and its Lagrangian submanifold with vanishing Maslov index. This invariant is a function on the set of the path connected components of the bounding cochains (solution of A infinity version of Maurer-Cartan equation of the filtered A infinity algebra associated to the Lagrangian submanifold). In the case when the Lagrangian submanifold is a rational homology sphere, it becomes a numerical invariant. This invariant depends on the choice of almost complex structure. The way how it depends on the almost complex structure is described by a wall crossing formula which involves moduli space of pseudo-holomorphic spheres.
View Paper: https://www.semanticscholar.org/paper/cf4bec2dfd98910d177994c79454bcb1df6bd3ec
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
Citations in the corpus
- Open Gromov-Witten disk invariants in the presence of an anti-symplectic involution (2013, background): “3 (2008), no. 2, 215–271 [8] K. Fukaya, K. Ono, Arnold conjecture and Gromov-Witten invariant, Topology 38 (1999), no. 5, 933-1048 [9] K. Fukaya, Y.-G.”